Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement

Quick Start Forum Video Tutorial

    Forum-Tutorial-Screenshot
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

Kindly requesting input on the Duragesic (Fentanyl) Patch

advertisement
12345679

Comments

  • Metal neck, I must have good insurance. My Fentynal is only costing me my $15 copay. I'm on the 50 mcg/hr and change the patch every 72 hours. 10 patches are included in one prescription.

    Mouse, other than that nausea, which seems to be gone now, I have had zero other side effects from this medication. That has made me so happy because I was worried about it. My doctor did purposely underprescribe me the first time around because he wanted to make sure I could adjust to it.

    Unfortunately, my SCS completely pooped out on me this week for reasons that are still unknown and it obviously was helping more than I thought because I am experiencing quite a bit of pain again. I hate that this has happened right when we finally found the right combination of treatment to help me. No telling how long I will be without the SCS. Next meeting to discuss is on Monday.

  • Hi,

    I have been on the F patch for approx. 8 months now. It has given me more relief than othen long-acting meds. I seem to have a lot of the same experiences as others who posted here: intense itching when first starting the patches, decreasing the time I wore the patches from 72 down to 48 hours per the doc, needing to wear tegaderm over the patch due to sweating/bathing/etc, and having to take time to find the right place to wear them (my arms are thin like someone else said, too, so I do under the upper arm).

    I do still require short-acting meds, but the doc said he might raise my F dose at my next appt (12/21) to continue to reduce my short-acting dose.

    Glad you're liking the F patch! Good luck to you!
  • advertisement
  • What a wonderful group we have here at Spine-Health. Once again, I just love you guys!

    Mouse... I agree with what everyone else has said about the Fentanyl patch. Once you get past the nausea stage, it has not given me any weird, loopy or other "negative" side-effects. What I like about it, is the convenience of not having to take more pills. I had a really rough transition, but I am staying with the Fentanyl. I no longer have to wait an hour in bed to get up. Oxycontin worked awesome for me, but I would have to wait for my morning dose to kick-in... before I could start moving around. With the Fentanyl, I don't have that battle anymore. One less battle is always great... ya know? :D

    Polly and Frog... you are so delightful and spirited. Thank you for your ongoing support. It means a lot!!! >:D<

    Dave... I had to laugh at your post, when you mentioned us gals being mostly "furless" and putting a patch on your forehead!! Thank you for the laugh! The first Bioclusive coverings were rip-roaring "ouches". Felt like I had some waxing done on my shoulder... yikes! I really like the Tegaderm coverings... no more "ouches". I am sorry to hear about your new herniations and hope you are getting adequate pain relief, until you switch back to the Fentanyl. The 2 day syndrome you mentioned... is that the nausea or something else?

    Honeysmom... I am very sorry to hear about your SCS. It's a shame you have to wait until Monday, as you have been doing so well. Please let me know how everything goes with getting your SCS up and running for you. Wishing you less pain and a relaxing weekend.

    Isiscleo... Welcome to Spine-Health! I have been reading some of your posts and thank you for posting about your Fentanyl experience. As you have read, I went through the exact same as you did when first starting the patch. Have you had gradual increases with the Fentanyl over the past 8 months or will this be your first increase, when you go to your next appointment?

    Have a wonderful weekend everyone...

    Tammy >:D<
  • Tammy you amaze me!! Here you are amidst your own battle and here you are checking in on everyone else!! You are truely one of God's Angels!!! O:)
  • I agree with Polly :) It's your turn in scrabble hehehe
    Kelly
    APROUD CANADIANveteranButNOTa doctor, my thoughts are my own
  • advertisement
  • I have a rough time in the mornings as well. Get up, stumble to the bathroom, take a pill and sit on the reclyiner trying to get my make up on for work while waiting for the medicine to start working. I hate that! I might ask about the patches too.. Couldn't hurt!
    I'm so glad to hear you are doing so much better! Nice when someone finally finds something that works well! YAY!!
advertisement
This discussion has been closed.
Sign In or Register to comment.